Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Antar, N. & Demiray, H. (2000). The boundary layer approximation and nonlinear waves in elastic tubes. International Journal of Engineering Science, 38(13), 1441-1457. doi:10.1016/S0020-7225(99)00120-2"
Now showing items 1-1 of 1
(Pergamon-Elsevier Science, 2000-09)In the present work, employing the nonlinear equations of an incompressible, isotropic and elastic thin tube and approximate equations of an incompressible viscous fluid, the propagation of weakly nonlinear waves is examined. ...